# SDR CA090116011

- Difficulty date: January 15, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,791 hours
- Engine: Lyc LTS101*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Part number: 350A72100509
- Condition: Dislodged
- Location: Bleed Air Sys
- Part time: 2,941 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT NO CABIN BLEED AIR.  FOUND ENGINE BLEED AIR PIPE TO CABIN CONTROL VALVE DISLODGE FROM IS CONNECTION TO THE VALVE ELBOW.  NEW PIPE INSTALLED, NO FURTHER DAMAGE.
